American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16K20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Louis Rowen and David Saltman. Simultaneous embeddings of finite dimensional division algebras. Proc. Amer. Math. Soc. 141 (2013) 737-744.
Abstract, references, and article information
View Article: PDF

[2] Eliyah Matzri, Louis H. Rowen and Uzi Vishne. Non-cyclic algebras with $n$-central elements. Proc. Amer. Math. Soc. 140 (2012) 513-518. MR 2846319.
Abstract, references, and article information   
View Article: PDF

[3] Roberto Aravire and Bill Jacob. Relative Brauer groups in characteristic $p$. Proc. Amer. Math. Soc. 137 (2009) 1265-1273. MR 2465648.
Abstract, references, and article information   
View Article: PDF

[4] Eliyahu Matzri. All dihedral division algebras of degree five are cyclic. Proc. Amer. Math. Soc. 136 (2008) 1925-1931. MR 2383498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Andrei S. Rapinchuk, Louis Rowen and Yoav Segev. Nonabelian free subgroups in homomorphic images of valued quaternion division algebras. Proc. Amer. Math. Soc. 134 (2006) 3107-3114. MR 2231891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hebing Rui. Markov traces on cyclotomic Temperley--Lieb algebras. Proc. Amer. Math. Soc. 134 (2006) 2873-2880. MR 2231610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Boris È. Kunyavskii, Louis H. Rowen, Sergey V. Tikhonov and Vyacheslav I. Yanchevskii. Division algebras that ramify only on a plane quartic curve. Proc. Amer. Math. Soc. 134 (2006) 921-929. MR 2196022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] B. A. Sethuraman and B. Sury. A note on the special unitary group of a division algebra. Proc. Amer. Math. Soc. 134 (2006) 351-354. MR 2176001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. Mahdavi-Hezavehi and J.-P. Tignol. Cyclicity conditions for division algebras of prime degree. Proc. Amer. Math. Soc. 131 (2003) 3673-3676. MR 1998187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Beelen and Ralf Gramlich. On anti-automorphisms of the first kind in division rings. Proc. Amer. Math. Soc. 130 (2002) 3745-3746. MR 1920057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Louis H. Rowen. Division algebras over $C_{2}$- and $C_{3}$-fields. Proc. Amer. Math. Soc. 130 (2002) 1607-1610. MR 1887005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Eric S. Brussel. An arithmetic obstruction to division algebra decomposability. Proc. Amer. Math. Soc. 128 (2000) 2281-2285. MR 1662237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. Akbari and M. Mahdavi-Hezavehi. Normal subgroups of $GL_n(D)$ are not finitely generated. Proc. Amer. Math. Soc. 128 (2000) 1627-1632. MR 1646321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert L. Snider. Endomorphism rings of simple modules over group rings. Proc. Amer. Math. Soc. 124 (1996) 1043-1049. MR 1327044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Patrick J. Morandi and B. A. Sethuraman. Noncrossed product division algebras with a Baer ordering . Proc. Amer. Math. Soc. 123 (1995) 1995-2003. MR 1246532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hélène Dherte. Quadratic descent of involutions in degree $2$ and $4$ . Proc. Amer. Math. Soc. 123 (1995) 1963-1969. MR 1243165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard Mansfield. A group determinant determines its group . Proc. Amer. Math. Soc. 116 (1992) 939-941. MR 1123661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] B. A. Sethuraman. Indecomposable division algebras . Proc. Amer. Math. Soc. 114 (1992) 661-665. MR 1073530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1